Hay Fever medication means big drop in exam marks

More bad news for Allergiker reliant on Antihistaminika and other hay fever medication –
a study has found that taking hay fever medication could drastically affect students’ exam grades.

This is because hay fever medication like Antihistaminika oder steroid nasal spray can often have drowsy side-effects.

The study by the Education for Health charity found that those who had Heuschnupfen-Symptome on an exam day were 40% more likely to drop a grade between their mock and their final exam. This increased to 70% if they were on a sedating allergy medication at the time of their exam.

Teenagers with severe hay fever, and a history of Symptome in previous years, were twice as likely to drop a grade.

BILD: IslandCrisis.net

Um 15 million people in the UK are hayfever sufferers. Heuschnupfen is most common in young people aged 14-24, many of whom will be taking exams.

Hay fever remedies which contain chlorpheniramineK cause drowsiness. Non-drowsy remedies contain loratidine, cetirizine, acrivastine, desloratidine, levocetirizine or fexofenadine.

So why not go the natural route and try something without any nasty side-effects like HayMax? Weiterlesen about what HayMax is on our What is it? webpage.